# SDR ERAA059968

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415EH
- Make and model: Bell 412
- Aircraft serial: 33009
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143802240A
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS UNIT WILL NOT COUPLE TO NAV ON AFCS SYSTEM.
